MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ CT/GC/TV; Multiple-type sexually transmitted pathogen nucleic acid IVD kit

GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ CT/GC/TV; Multiple-type sexually transmitted pathogen nucleic acid IVD kit
Catalog Number 442970
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction

Brand Name
BD MAX¿ CT/GC/TV
Common Device Name
Multiple-type sexually transmitted pathogen nucleic acid IVD kit
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50209931
Report Number3007420875-2026-00165
Device Sequence Number9981251
Product Code LSL
UDI-Device Identifier00382904429706
UDI-Public(01)00382904429706(17)230725(10)2263425
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/25/2023
Device Catalogue Number442970
Device Lot Number2263425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown